# SDR C2XA11TY162

- Difficulty date: October 22, 2011
- Submitted: October 23, 2011
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 24,319 hours, 13,156 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TYS - A/C DIVERTED TO TYS FROM GSO TO IAH WITH A NR 1 ENGINE BLEED LEAK INDICATION ON THE EICIAS.  MAINTENANCE COMPLIED WITH THE NR 1 BLEED SYSTEM CHECK IAW EMB 145XR AMM 36-00-00-700-803A.  OPS CHECK GOOD, COULD NOT DUPLICATE THE PROBLEM AND WAS RELEASED BACK TO SERVICE.
